Will I have a better life quality taking humatrope (human growth hormone) injections?

If you're deficient. Adults with gh deficiency may not feel very well until gh is replaced. Though if you're missing other pituitary hormones this complicates things a bit because gh wont fix anything else missing. Hormone replacement is available for other pituitary hormones if necessary. Humatrope (human growth hormone) is one of many brands of gh. If you're not gh deficient taking gh is unsafe and can cause serious morbidity.
No. Life gets better if there is a medical problem which can be repaired or corrected with a medicine that either replaces what is deficient, or a medicine that stimulates the body in such a way that it allows the body to heal itself. The present and potential healing properties within all of us are extraordinary powerful; very often nature needs a nudge.

Related Questions

Does taking humatrope (human growth hormone) injections lead to better life quality?

For short stature? If used for short stature, then it depends on how the person feel about the height that might be gained from the drug. If being less short (results can vary) will make the person feel more positive about him/herself then that's better quality of life for him/her. The drug is not without serious side effects and is expensive, so a serious discussion is needed before starting. Read more...

When are you too old to take HGH injections like humatrope (human growth hormone) to gain height?

When epiphyses close. The long bones involved in height have a shaft (diaphysis), flare end (metaphysis), and epiphysis (end cap of bone). When the epiphysis closes, the bone length will no longer respond to heightening growth. But it is not a precise science. Two main bones that affect height are femur and tibia. Each one can close anywhere from age 15 to 22. Soc needs to see x-rays, growth curves and take full hx. Read more...

Pea-sized lump at humatrope (human growth hormone) injection site?

Irritation, allergy. One can have a local reaction that can be a lump; but another possibility is that the body is developing antibodies to the injected growth hormone. This is more serious, and can lead to more serious reactions with each injection. The treating physician needs to evaluate. Read more...